# SDR UPS801952

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Part number: 040707576
- Condition: Corrosion
- Location: Fs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED SKIN SPLICE DOUBLER HAS HEAVY INTERGRANULAR CORROSION AT FS 190, BETWEEN LONG 32L - 32R.  INSTALLED REPAIR IAW SRM 51-1-20D AND SRM 51-1-21.
